# SDR SIMA200225708

- Difficulty date: September 4, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CARGO DOOR CUT OUT LOWER SILL CORRODED.  REPLACED SILL BEAM IAW EMB 145, SRM 145/1142, CHAPTER 51, REV 19, 51-40-02 AND STANDARD SRM PRACTICES.  (M)
